Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Strong smell of oil felt, eyes turned red, burning, nausea, breathing problem. How to cure?

Hi I went to a restaurant and it smelt of hot oil instantly as I walked in. It was so strong I felt over powered and had to go outside after about 15 minutes. My eyes got all red and have been burning ever since... what can I do to calm this down. Feeling nautilus. One of the staff members behind the counter was crying as her eyes were burning so bad and were really red. The owner didn t care at all! I also have problems breathing .
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that your symptoms are due to allergic response from the smell of the oil.

You should wash your face with clean water thoroughly.
You can take antihistamine like Fexofenadine 120 mg.
For breathing problem, theophylline will be helpful.

If the problem persists, get yourself examined clinically.

I hope this is helpful to you.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor